You are not connected. Please login or register

Flushesa re back

Go down  Message [Page 1 of 1]

1 Flushesa re back on Sun Oct 17, 2010 2:12 am

I started taking FX about 2 months ago after coming off HRT at the end of June, I'd only been taking that for 6 months but I didn't feel it was right for me. When I stopped HRT the massive night sweats became totally ghastly, every hour and a half and 'bed soaking', and so that's when I decided to try FX. After a long period (about 6 weeks) the sweats decreased to about every 3-4 hours and they were much less intense. But now they're coming back. 5 last night, and much hotter than the last couple of weeks. I haven't changed the FX dose, still 3 a day, morning, afternoon and bedtime. Anyone got any advice: the lack of sleep was really doing me in and I don't want to go backwards...?? Evil or Very Mad

View user profile

Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum